# SDR FDEA201204051259

- Difficulty date: April 5, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 58,487 hours, 13,694 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING INNER TANK LOWER SURFACE 1 EA BOLT FUEL SEEPING NEAR REAR SPAR RIB 8   POSITION. USED OPTIONAL INSP METHOD WITH HIGH LEVEL FUEL SENSING.  TORQUED NUT WITH APPLICABLE VALUE CLEAN UP THE FASTENERS AND RESEALANT ON THE NUT IAW SRM 51-49-00. APPLIED NEW SEALANT FOR REPAIR IAW EO 6-5710-7-3304 PT1 AND EA 6-5710-149045. THE REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
